# SDR SWIA2019121846969

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364.00 FRAME AND AFT DOUBLER CORRODED FWD AND AFT FACE BETWEEN STR25L AND 25R. (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED CORRODED FS 364 FRAME SEGEMENT  IAW CRJ SRM. FORM 337, SDR, AND MAJOR REPAIR TASK. COMPLETED AND ATTACHED. NO WEIGHT CHANGE, PART FOR PART REPLACEMENT.
